Repository: Freie Universit├Ąt Berlin, Math Department

Non-Arrhenius barrier crossing dynamics of non-equilibrium non-Markovian systems

Lavacchi, Laura and Daldrop, Jan O. and Netz, Roland R. (2022) Non-Arrhenius barrier crossing dynamics of non-equilibrium non-Markovian systems. Europhysics Letters, 139 (5). pp. 1-7.

[img] PDF
590kB

Abstract

The non-equilibrium non-Markovian barrier crossing dynamics of a one-dimensional massive coordinate, described by the non-equilibrium version of the generalized Langevin equation with unequal random and friction relaxation times, is studied by simulations and analytical methods. Within a harmonic approximation, a general formula for the barrier crossing time is derived which agrees favorably with simulations. Non-equilibrium random forces with a relaxation time longer than the friction relaxation time induce non-Arrhenius behavior and dramatically increase the barrier crossing time; within the harmonic theory this corresponds to a reduced effective temperature which also modifies the spatial and velocity distributions.

Item Type:Article
Subjects:Mathematical and Computer Sciences
Mathematical and Computer Sciences > Mathematics
Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:2978
Deposited By: Monika Drueck
Deposited On:03 May 2023 09:50
Last Modified:03 May 2023 09:50

Repository Staff Only: item control page